| Lot Number |
0031363040 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent moved on the balloon.A 3.50 x 16mm synergy xd drug-eluting stent was advanced for treatment but could not cross the lesion.During the procedure, it was noticed that the balloon was moving under the stent.No patient complications were reported as a result of this event.